# SDR ASAA2017012719565

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,821 hours, 9,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4712
- Condition: Failed
- Location: E&E Bay
- Part time: 27,992 hours, 8,495 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE TEST FAIL, A LOOP TESTS PASS. B LOOP TEST ENGINE 2 OVERHEAT LIGHT STAYS ILLUMINATED ALL OTHER FUNCTIONS TESTED NORMAL. GROUNDED - YES. REMOVED AND REPLACED ENG/APU FIRE DETECTION MODULE IAW AMM 26-10-01-000-801 AND 26-10-01-400-801. OPERATIONAL CHECKS GOOD IAW AMM 26-11-00-710-801 AND 26-15-00-710-801.
